Filters : "Zusmanovich, Pasha" Limpar

Filters



Refine with date range


  • Source: Journal of Algebra. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS, ÁLGEBRAS DE LIE, SUPERÁLGEBRAS DE LIE

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre et al. On simple 15-dimensional Lie algebras in characteristic 2. Journal of Algebra, v. 593, p. 295-318, 2022Tradução . . Disponível em: https://doi.org/10.1016/j.jalgebra.2021.11.021. Acesso em: 02 out. 2022.
    • APA

      Grichkov, A., Guzzo Júnior, H., Rasskazova, M., & Zusmanovich, P. (2022). On simple 15-dimensional Lie algebras in characteristic 2. Journal of Algebra, 593, 295-318. doi:10.1016/j.jalgebra.2021.11.021
    • NLM

      Grichkov A, Guzzo Júnior H, Rasskazova M, Zusmanovich P. On simple 15-dimensional Lie algebras in characteristic 2 [Internet]. Journal of Algebra. 2022 ; 593 295-318.[citado 2022 out. 02 ] Available from: https://doi.org/10.1016/j.jalgebra.2021.11.021
    • Vancouver

      Grichkov A, Guzzo Júnior H, Rasskazova M, Zusmanovich P. On simple 15-dimensional Lie algebras in characteristic 2 [Internet]. Journal of Algebra. 2022 ; 593 295-318.[citado 2022 out. 02 ] Available from: https://doi.org/10.1016/j.jalgebra.2021.11.021
  • Source: Journal of Algebra. Unidade: IME

    Subjects: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS, ÁLGEBRAS DE LIE, SUPERÁLGEBRAS DE LIE, COHOMOLOGIA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRICHKOV, Alexandre e ZUSMANOVICH, Pasha. Deformations of current Lie algebras. I. Small algebras in characteristic 2. Journal of Algebra, v. 473, p. 513-544, 2017Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jalgebra.2016.11.024. Acesso em: 02 out. 2022.
    • APA

      Grichkov, A., & Zusmanovich, P. (2017). Deformations of current Lie algebras. I. Small algebras in characteristic 2. Journal of Algebra, 473, 513-544. doi:10.1016/j.jalgebra.2016.11.024
    • NLM

      Grichkov A, Zusmanovich P. Deformations of current Lie algebras. I. Small algebras in characteristic 2 [Internet]. Journal of Algebra. 2017 ; 473 513-544.[citado 2022 out. 02 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2016.11.024
    • Vancouver

      Grichkov A, Zusmanovich P. Deformations of current Lie algebras. I. Small algebras in characteristic 2 [Internet]. Journal of Algebra. 2017 ; 473 513-544.[citado 2022 out. 02 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2016.11.024

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022